Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mersenne and Fermat numbers


Author: Raphael M. Robinson
Journal: Proc. Amer. Math. Soc. 5 (1954), 842-846
MSC: Primary 10.0X
MathSciNet review: 0064787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0064787-4
PII: S 0002-9939(1954)0064787-4
Article copyright: © Copyright 1954 American Mathematical Society